Burning and Tingling on lower legs
Oct 18, 2009
Hello Doc Young,
I am taking atripla since March 2009 and whenever I am seated, I feel terrible discomforting burning and tingling on my lower legs. What could be the cause of this? Is it the atripla? I am undetectable and CD4 count is over 900... Please help!!!
Response from Dr. Young
Hello and thanks for your post.
The symptoms that you describe are consistent with peripheral neuropathy-- though there are other causes of foot pain to be sure.
Best of health to you, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Anal Warts After Deep Kissing Worried I Have HIV
- Itchy Red Spots After Sensual Massage Sign Of HIV AIDS
- Itchy Vagina After Having Sex During Period Sign Of HIV AIDS
- Rash After Licking Genital Worried I Have HIV
- Runny Nose After Oral Sex With No Protection Does It Mean I Have HIV
- Are Genital Warts Deadly?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.